# SDR CA120827003

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE OIL PRESSURE STARTED FLUCTUATING, PILOT ELECTED TO SHUT THE ENGINE DOWN AND RETURN TO DEPARTURE, UNEVENTFUL LANDING PERFORMED ON 1 ENGINE.  TROUBLESHOOTING ONGOING.
